# SDR R61A2023090700480

- Difficulty date: August 10, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 38,697 hours, 29,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO DOOR CUTOUT LOWER BEAM BEHIND LATCHES 3 AND 4 AS MARKED. REMOVED AND REPLACED CENTER FUSELAGE FORWARD CARGO DOOR LOWER BEAM. REF EMB SRM 51-40-08.
